Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Inflamed Liver

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

HIV and liver inflamation

My CD4 = 410, Viral Load = 35000. Mild rashes once in a while, ALT and AST are extremely high. ALT = 430 (acute liver inflamation), high cholesterol, glucose level almost over the board (diabetes) and etc... I haven't start my medication. What...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
If your liver tests are high before starting medication, I would certainly want further evaluation of what is causing this significant ALT elevation...If you are overweight, then with the high cholesterol, high glucose...I would be concerned about... Read more »

very high liver enzymes

around the end of april '08 i started on a new regime of norvir, aptivus, isentress and viread... Read more »

High Liver enzymes still after stopping meds

Hello:Thank you for the great site. I was hoping you might give me some insight on a problem I've... Read more »
Articles
The Well Project

Caring for Your Liver if You Have HIV/AIDS

... Table of Contents Liver Basics Symptoms of Liver Damage Tests for Liver Damage The Liver and HIV Liver Disease and Women Caring for Your Liver Taking Care of Yourself Liver Basics Your liver is one of the Read more »
AIDS InfoNet

Hepatitis: Overview

...function tests. Blood tests also look for the viruses that can cause hepatitis. Testing for hepatitis is recommended for all HIV+ people. If you have hepatitis and your health care provider wants to see if your liver is damaged, they might order... Read more »
AIDSinfo

An Overview of Trizivir (AZT/3TC/Abacavir)

...Each of these drugs is a nucleoside reverse transcriptase inhibitor (NRTI). NRTIs block reverse transcriptase, a protein that HIV needs to make more copies of itself. HIV/AIDS-Related Uses Abacavir sulfate, lamivudine, and zidovudine are... Read more »
AIDSinfo

An Overview of Combivir (AZT/3TC)

...of these medicines are nucleoside reverse transcriptase inhibitors (NRTIs). NRTIs block reverse transcriptase, a protein that HIV needs to make more copies of itself. HIV/AIDS-Related Uses Lamivudine and zidovudine are approved individually... Read more »
Connect With Others

Joint Pain caused by liver, HIV, meds, arthritis?

Posted by ScotCharles, 3 Replies
...Has anyone experienced joint pain that was diagnosed as relating to either HIV or the meds? Don't laugh now, but my elbows are warm to the touch, and I have a burning pain in them. I have liver problems Read more »

Should I go and get tested at 30 days??

Posted by uglyduck, 2 Replies
I know this is my second post, and probably I shouldnt taking too much of your time, however, I'm scared to death. I dont know it I should test now at 30 days. It has been 30 days since my exposure. For those who do not know my story. Well, I... Read more »

lymph nodes

Posted by Anonymous, 1 Reply
...Have lymph nodes in my jaw and the pain is shooting to my ear and then my head. Afraid to take anything exposed to hiv and hep c blood. Went ID doctor he said hepc can delay hiv 3 months. I am going to buy home acsess test today. What scares me Read more »

scabies

Posted by Anonymous, 1 Reply
...to be able to move away from drinking. I feel depertly alone and forever ugly with these outward signs of my inner desease (HIV) and these inner scars from my alcoholisim. I just want to die and start over. Read more »